# SDR DALA1202110931

- Difficulty date: October 6, 2008
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 53,605 hours, 41,763 cycles
- System (JASC): 5200 · Doors
- Part: Support Fitting
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BB DOOR STOP SPPT FITTING REPLACED IAW EA 09-451701-12, ME11.
